# SDR SWAA2022111660915

- Difficulty date: October 17, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs1016 Bl0-Lbl17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CABIN WET AREA FLOOR SUPPORT WEB FROM BL-0 TO LBL17 STA 1016.  EVALUATED CORRODED AREA, FOUND EXFOLIATING CORROSION OUT OF LIMITS IAW SRM 51-10-02-0G-0.  REMOVED DAMAGE WEB IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED THE NEW WEB IAW SRM 51-40-05-0G-0.  WEB INSTALLED IAW SRM 51-40-02-0G-00, AND DWG 147A5600.
